# SDR DALA2025040202484

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 77388200
- Part serial: 002910
- Condition: Faulty
- Location: Zone 200
- Part time: 77,973 hours, 9,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FAULT MESSAGE ASPSU (101MJ) DOOR1. CORRECTIVE ACTION: REPLACED ASPSU PER A330 AMM 52-71-36. BITE GOOD. (0890661)
